# SDR ASAA2019081430533

- Difficulty date: August 14, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 02674
- Aircraft time: 43,569 hours, 13,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Part number: D5347112320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT UNDER LAV LATERAL SHEAR PLATE, SUPPORT WEB CORRODED GROUNDED - YES. REMOVED AND REPLACED SUPPORT WEB IAW SRM 51-42-11 AND DWG D53474180. NOTE: NO ALLOWABLE LIMITS FOR DISCREPANT PART FORM 337 ATTACHED. NO SRI REQUIRED.
